# SDR QXEA2019082800333

- Difficulty date: August 28, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N451QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4457
- Aircraft time: 12,876 hours, 14,058 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bumper
- Part number: 85210200103
- Condition: Damaged
- Location: Door Handle
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RAMP CREW UNABLE TO OPEN MCD. MCD OPERATES NORMALLY FROM INSIDE. REMOVED FROM SERVICE. R AND R MCD EXTERIOR HANDLE RUBBER BUMPER. REF AMM 52-11-00-820-801. OPS CHECK GOOD. NO ADJUSTMENTS MADE. AIRCRAFT RETURNED TO SERVICE.
